# SDR USAA020163

- Difficulty date: April 28, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 44,865 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CORRODED 1 INCH BY 2 INCH, FS 325.9 AND S28R.  REPLACED STRINGER PER SRM 53-00-03 FIG 201.  (M)
